# SDR ABXA030127

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 63,397 hours, 18,904 cycles
- Engine: Pwa JT9D*
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WOULD NOT OPEN, BINDED ON CEILING UNHINGED DOOR. REINSTALLED COCKPIT DOOR AND ADJUSTED TABS IAW B767 MM. COCKPIT DOOR OPS CHECKED GOOD.
